Janumet

USER REVIEWS

Comment from: John 45-54 Female 2 to less than 5 years Patient Published: January 28

Janumet is the poison pill! Stomach pain, V

Related Reading: janumet

Comment from: 55-64 Female 2 to less than 5 years Patient Published: July 31

I've been taking janumet for several years. I seem to develop low kidney flow which concerns me. But upon my blood work my kidney function is ok.

Related Reading: janumet | kidney

Comment from: 45-54 Female less than 1 month Patient Published: July 20

Developed horrible blisters with pus and very painful within a week my ignorant Dr. had prescribed this medicine 3years ago and I forgot this medicine did this to me in the past ..I filed a report with the F.D.A.

Comment from: Galt 65-74 Male 5 to less than 10 years Patient Published: April 21

Got a urinary tract infection in 2012 (I am male). Doctor checked my A1c which was over 13. Immediately went on 2x/day Janumet 50/500. My A1c has been at 5.7 - 5.9 since. I no longer check my blood glucose levels since my A1c is so good and stable.

Related Reading: urinary tract infection | janumet

Comment from: Choppermike1969 45-54 Female 1 to 6 months Patient Published: March 14

I started using JANUMET last month. Within the first week, I started having a problem with it. I had began to get ITCHY and HIVES. I spoke to my Doctor, she suggested that I keep using it and see if they go away. 33 days later, THEY HAVEN'T SUBSIDED and I returned using METFORMIN. I will tell as many people I can to NOT USE THAT MEDICATION....

Related Reading: janumet | hives

Comment from: Joe 55-64 Female less than 1 month Patient Published: October 26

I am reviewing Janumet in case someone else has had blurred vision while taking it. I woke up with blurred vision after the 7th day on Janumet XR 100/1000mg. It is two months later and my vision is stilled blurred but has gotten better.

Related Reading: janumet | janumet xr

Comment from: MaryS 55-64 Female 1 to less than 2 years Patient Published: November 09

I was put on Janumet when my previous medication wasn't doing the trick. I think the red dye cause me to throw up if I didn't eat before taking the pill. I would miss doses if I didn't have time to eat before going to work.

Related Reading: janumet

Comment from: aobesojr 45-54 Male 5 to less than 10 years Patient Published: June 28

it's been ok if I diet correctly

Comment from: CLK 65-74 Female less than 1 month Patient Published: June 13

Made me extremely nauseated and threw up violently after taking the firs dose.

Comment from: kbiles 45-54 Female less than 1 month Patient Published: May 11

I was just prescribed 1000 mg 2x day of Janumet for Type 2 diabetes. Almost immediately, I lost my appetite, got diahrrea, VERY blurry vision. I finally called my Dr. this morning and asked her to take me off of this. Blood sugar has dropped, but side effects for me are horrible.

Related Reading: janumet | diabetes

Comment from: Sharon 45-54 Female 1 to 6 months Patient Published: June 17

I was on metformin for 4 years, and it worked to regulate my weight and numbers as long as I was careful about what I ate, which, according to my doctor, I didn't do well enough. He switched me to janumet, and I lost 40 lbs in 6 months. Weight just started melting off because I only crave yogurt and granola bars. No more cokes, fast food, sweets, and I don't even miss them. This has been a miracle drug for me.

Related Reading: janumet

Comment from: lisad 45-54 Female 1 to less than 2 years Patient Published: June 05

On medication for 1 year and a half. I love i. i lost tons of weight and my blood sugar levels are between 95-119

Comment from: Dcpm18 55-64 Male 1 to 6 months Patient Published: March 23

Very happy with the medication.

Comment from: Ms. Gail 65-74 Female 2 to less than 5 years Patient Published: September 11

been taking 50/500 twice a day for 4 years and have no side effects. has lowered sugar levels significantly.

Comment from: rodeo58 55-64 Female less than 1 month Patient Published: August 15

T2 since2011 curr. Metformin 1000 x2 day bs still 150+ dr. gave Janumet(Januvia .5/metformin 1000)x2 daily and while it lowered my bs to great range 80-120 I started having severe leg cramps until I could bearly walk, so discontinued and cramps immediately went away. Back to Metformin for now. Dr. wants me to try Onglyza next.

Related Reading: janumet | januvia | onglyza

Comment from: p 25-34 Male 2 to less than 5 years Patient Published: July 30

I am feeling comfertable with this treatment

Related Reading: treatment

Comment from: Kiwizmom 55-64 Female 1 to 6 months Patient Published: July 10

I have been taking Janumet 50/500 twice a day for over 2 months. I started with one pill a day for 6 days at bedtime. I am eating 1200 calories per day with 150 g carbs. I have had no negative side effects. My glucose dropped 100 points after one day. It is now hovers around 100 first thing in the morning. I have lost 32 pounds and am not hungry. I also don't crave sweets anymore. I feel the best I have in years.

Related Reading: janumet

Comment from: lincroft54 55-64 Female less than 1 month Patient Published: June 18

Just started taking. Have had a lot of indigestion and gas. Numbers are better and have had decreased appetite.

Related Reading: indigestion

SLIDESHOW

Type 2 Diabetes: Signs, Symptoms, Treatments See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors